# SDR ASOA2014091811268

- Difficulty date: August 15, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 25,531 hours, 18,069 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1031-1070
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR BURNED FASTENERS ON STRINGER 24L BETWEEN FS 1031 AND 1070.70.  REMOVED 4 EA BLIND FASTENERS IAW SRM 51-42-10-001-001-A01 AND 53-00-00-201-003-A01, STEP 3.C 1, A.  EVALUATED 4EA FASTNER HOLES FOR PERMANENT REPAIR DISPOSITION.  REMOVED SEALANT FROM 4EA FASTENERS HOLES IAW  AMM 51-23-00-100-801 AND FOUND NO DAMAGE TO COUNTERSINK OR SHAFT OF 4 EA INSTALLED 4EA FASTENERS IAW SRM 53-00-00-201-003-A01, REPAIR TYPE III 51-42-06-001-001-A01, 51-23-00-001-001-A0, STEP F.
